default search action
"Time-Inconsistent Linear Quadratic Optimal Control Problems for Stochastic ..."
Fangfang Dou, Qi Lü (2020)
- Fangfang Dou, Qi Lü:
Time-Inconsistent Linear Quadratic Optimal Control Problems for Stochastic Evolution Equations. SIAM J. Control. Optim. 58(1): 485-509 (2020)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.